# SDR ASMF200606005

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 7,504 hours, 3,929 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543140
- Part serial: 03227H2248
- Condition: Damaged
- Location: Cockpit
- Part time: 7,504 hours, 3,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, WINDOW R1 WAS DAMAGED AND WINDSHIELD HEATER INOPERATIVE. DURING MAINTENANCE CHECK, WINDOW WAS DETECTED WITH ISSUES. DAMAGES WERE EVALUATED IAW MM 56-11-00 AND 56-11-11, PAGE 401 THROUGH 422, BEING WITHIN LIMITS; ADDITIONALLY AN OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35, ALL CORRECT. DURING OVERNIGHT CHECK, WINDOW R1 WAS REPLACED AND SEALED IAW MM 56-11-11, TESTED CORRECT.
